The Michigan Mathematical Journal

Grötzsch's theorem on $3$-colorings.

Branko Grünbaum

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 10, Issue 3 (1963), 303-310.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998916

Mathematical Reviews number (MathSciNet)
MR0154274

Zentralblatt MATH identifier
0115.40903

Digital Object Identifier
doi:10.1307/mmj/1028998916

Subjects
Primary: 55.10

Citation

Grünbaum, Branko. Grötzsch's theorem on $3$-colorings. The Michigan Mathematical Journal 10 (1963), no. 3, 303--310. doi:10.1307/mmj/1028998916. http://projecteuclid.org/euclid.mmj/1028998916.


Export citation